# SDR FDEA201410093070

- Difficulty date: October 9, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 61,189 hours, 24,477 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Part number: 217000411
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 488DL THE INNER SURFACE DOUBLER IS CHAFED NEAR FASTENER HOLES PANEL ON PANEL RACK.  AFTER REMOVAL OF DOUBLER FOUND ANGLE STIFFENER DAMAGED.  REPAIRED DOUBLER & ANGLE STIFFENER IAW EA 8-5480-T0311956 REV NO PS P1.  MINOR REPAIR.
